# SDR AALA202012219013

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 24,651 hours, 10,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Tight
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR SLIDE ARMED INDICATOR STRAP IS DIFFICULT TO SNAP.  REPLACED INDICATOR STRAP WITH NEW.  OPERATIONS CHECK GOOD.
